MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534200
Medical Device Problem Codes Difficult to Remove (1528); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an advanix biliary stent was initially implanted during an endoscopic retrograde cholangiopancreatography (ercp) procedure in the common bile duct, performed on (b)(6) 2021.During a planned stent removal, the physician found that the advanix biliary stent had migrated proximally in the common bile duct.It was reported that they were not able to remove the migrated advanix biliary stent successfully and the patient was transferred to a different hospital.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Medical device code: (b)(4).Medical device code: (b)(4).Impact code: (b)(6).The complainant indicated that the device is not available for return; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix biliary stent was initially implanted during an endoscopic retrograde cholangiopancreatography (ercp) procedure in the common bile duct, performed on (b)(6), 2021.During a planned stent removal, the physician found that the advanix biliary stent had migrated proximally in the common bile duct.It was reported that they were not able to remove the migrated advanix biliary stent successfully and the patient was transferred to a different hospital.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: medical device code a010402 captures the reportable event of stent migration.Medical device code a150207 captures the reportable event of stent difficult to remove.Impact code f05 is being used to capture the reportable issue of aborted/cancelled procedure.Block h10: the complainant indicated that the device is not available for return; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.Correction to block e1: initial reporter email: www.Ssmhealth.Com.

Brand Name
ADVANIX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key13978770
Report Number3005099803-2022-01487
Device Sequence Number5413473
Product Code FGE
UDI-Device Identifier08714729787297
UDI-Public08714729787297
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/22/2023
Device Model NumberM00534200
Device Catalogue Number3420
Device Lot Number0026851388
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2022
Supplement Date Received by Manufacturer05/12/2022
Initial Report FDA Received Date04/01/2022
Supplement Report FDA Received Date06/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age39 YR
Patient SexFemale